# SDR DALA1300466902

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 81,769 hours, 35,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part serial: 21723
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHT AT ROW 45 INOPERATIVE.  MX RELAMPED AND REPLACED FAULTY CHARGER AT M736.  OPS OF LIGHT NOW CHECKED GOOD.
